# SDR ASAA2016051516739

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,095 hours, 10,445 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3404069010
- Condition: Damaged
- Location: Nr 2 Fire Switch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE SWITCH DOES NOT ILLUMINATE DURING FIRE/OVERHEAT TEST.  ACFT GROUNDED. FOUND 2 WIRES SEPARATING FROM TERMINAL LUGS ON NR 2 ENGINE CORE FIRE DETECTION HARNESS; MW0325 AND MW0326.  REPLACED TERMINAL LUGS. REF AMM 26-11-02.  PERFORMED OPS TEST OF THE ENGINE FIRE DETECTION SYS. OPS TEST GOOD. REF AMM 26-11-00. THIS CLEARS MEL 26-2B.
